Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 20, Number 2

All articles in this issue are freely accessible.

Model functions with nearly prescribed modulus
Yu. S. Belov.
St. Petersburg Math. J. 20 (2009), 163-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2423994
Asymptotics for the solutions of elliptic systems with rapidly oscillating coefficients
D. Borisov.
St. Petersburg Math. J. 20 (2009), 175-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2423995
Sharp estimates for solutions of systems with aftereffect
V. V. Vlasov and S. A. Ivanov.
St. Petersburg Math. J. 20 (2009), 193-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2423996
Representation theory of (modified) reflection equation algebra of $GL(m|n)$ type
D. Gurevich, P. Pyatov and P. Saponov.
St. Petersburg Math. J. 20 (2009), 213-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2423997
An upper bound for the curvature integral
A. M. Petrunin.
St. Petersburg Math. J. 20 (2009), 255-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2423998
Spectral analysis of linearized stationary equations of viscous compressible fluid in $\mathbb{R}^{3}$, with periodic boundary conditions
M. A. Pribyl'.
St. Petersburg Math. J. 20 (2009), 267-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2423999
Quasianalytic Carleman classes on bounded domains
K. V. Trunov and R. S. Yulmukhametov.
St. Petersburg Math. J. 20 (2009), 289-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2424000
Lagrange’s mean motion problem
S. Yu. Favorov.
St. Petersburg Math. J. 20 (2009), 319-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2424001